# SDR USAA2012043000001

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 12,447 hours, 1,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PAGE CABIN STATUS L2 DOOR UNARMED, DOOR/SLIDES PAGE CHECK DOOR PRESSURE.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00-600-802-A LEAK CHECK GOOD.  NO SCEPTRE HISTORY 30 DAYS OK FOR SERVICE.
